Uzbekistan Govt. approves Vivimed Labs FEBRIL Syrup 100ml; Stock hits 20% upper circuit

Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold.

Feb 22, 2021 03:02 IST India Infoline News Service

Vivimed Labs Limited, a niche Specialty Chemicals and Pharmaceuticals company, has announced that it received approval for 1 product from Uzbekistan Government for its PICS & Health Canada approved site, both facilities are situated at Hyderabad

The product is Paracetamol 125mg/5ml + Chlorpheniramine Maleate 2.5mg/5ml syrup under brand name of FEBRIL Syrup 100ml.

Paracetamol is also known as acetaminophen, is a medication used to treat pain and fever.

Chlorpheniramine is an antihistamine used to relieve symptoms of allergy, hay fever, and the common cold.

Commenting on the Approval, Ramesh Krishnamurthy, CEO of Vivimed Labs Ltd said, "We are very excited to receive approval to Vivimed's own product FEBRIL Syrup 100ml. Vivimed strategy is to increase its share of Branded products in CIS Markets. Vivimed shall be launching this product in 2021. Our purpose is to offer innovative & top quality formulations at affordable prices. This approval is testimony to Vivimed's growth strategy."

Vivimed Labs was currently trading at Rs17.80 per piece up by Rs2.95 or 19.87% from its previous closing of Rs14.85 per piece on the BSE, at around 3:25 PM

Related Story

Explore Important Blogs